| Model Number |
4469 |
| Medical Device Problem Codes |
Failure to Capture (1081); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a request was made to program this pacemaker system into magnetic resonance imaging (mri) protection mode.Prior to programming, it was mentioned that it exhibited intermittent loss of capture (loc) on the right ventricular (rv) channel.Additionally, the patient was reported to be intubated.As a result, technical services (ts) discussed it would be an off label mri.It was further reported that the pacemaker system sustained damage during cardiopulmonary resuscitation (cpr) and that the leads did not provided pacing.This right atrial (ra) lead remains in service.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
The device was not returned for analysis since remains implanted and in-service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk.If pertinent information is provided in the future, a supplemental report will be submitted.